# SDR EISA97103

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING LIGHT ILLUMINATED ON APPROACH.  COMPLETED PROCEDURES PER AOM.  PERFORMED OPERATIONAL CHECKOUT OF CARGO SMOKE DETECTION SYSTEM.  OPS CHECK GOOD PER MM 26.  NO DEFECTS NOTED.  (M)
